# SDR DALA2022042502868

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION STRINGER 41R LOCATED FR 33 TO FR 34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER PER A320 SRM 53-21-13. (2208434)
